Volume 9, Issue 1
Difference Approximation of Stochastic Elastic Equation Driven by Infinite Dimensional Noise

Yinghan Zhang, Xiaoyuan Yang & Ruisheng Qi

Numer. Math. Theor. Meth. Appl., 9 (2016), pp. 123-146.

Published online: 2016-09

Preview Full PDF 487 1781
Export citation
  • Abstract

An explicit difference scheme is described, analyzed and tested for numerically approximating stochastic elastic equation driven by infinite dimensional noise. The noise processes are approximated by piecewise constant random processes and the integral formula of the stochastic elastic equation is approximated by a truncated series. Error analysis of the numerical method yields estimate of convergence rate. The rate of convergence is demonstrated with numerical experiments.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NMTMA-9-123, author = {}, title = {Difference Approximation of Stochastic Elastic Equation Driven by Infinite Dimensional Noise}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2016}, volume = {9}, number = {1}, pages = {123--146}, abstract = {

An explicit difference scheme is described, analyzed and tested for numerically approximating stochastic elastic equation driven by infinite dimensional noise. The noise processes are approximated by piecewise constant random processes and the integral formula of the stochastic elastic equation is approximated by a truncated series. Error analysis of the numerical method yields estimate of convergence rate. The rate of convergence is demonstrated with numerical experiments.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.2015.y14002}, url = {http://global-sci.org/intro/article_detail/nmtma/12370.html} }
TY - JOUR T1 - Difference Approximation of Stochastic Elastic Equation Driven by Infinite Dimensional Noise JO - Numerical Mathematics: Theory, Methods and Applications VL - 1 SP - 123 EP - 146 PY - 2016 DA - 2016/09 SN - 9 DO - http://doi.org/10.4208/nmtma.2015.y14002 UR - https://global-sci.org/intro/article_detail/nmtma/12370.html KW - AB -

An explicit difference scheme is described, analyzed and tested for numerically approximating stochastic elastic equation driven by infinite dimensional noise. The noise processes are approximated by piecewise constant random processes and the integral formula of the stochastic elastic equation is approximated by a truncated series. Error analysis of the numerical method yields estimate of convergence rate. The rate of convergence is demonstrated with numerical experiments.

Yinghan Zhang, Xiaoyuan Yang & Ruisheng Qi. (2020). Difference Approximation of Stochastic Elastic Equation Driven by Infinite Dimensional Noise. Numerical Mathematics: Theory, Methods and Applications. 9 (1). 123-146. doi:10.4208/nmtma.2015.y14002
Copy to clipboard
The citation has been copied to your clipboard